About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2014 (2014), Article ID 379109, 10 pages
http://dx.doi.org/10.1155/2014/379109
Research Article

Bifurcation Analysis and Different Kinds of Exact Travelling Wave Solutions of a Generalized Two-Component Hunter-Saxton System

1Department of Physics, Honghe University, Mengzi, Yunnan 661100, China
2College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China

Received 22 March 2014; Accepted 27 May 2014; Published 18 June 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 Qing Meng and Bin He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Hunter and R. Saxton, “Dynamics of director fields,” SIAM Journal on Applied Mathematics, vol. 51, no. 6, pp. 1498–1521, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. Khesin and G. Misiołek, “Euler equations on homogeneous spaces and Virasoro orbits,” Advances in Mathematics, vol. 176, no. 1, pp. 116–144, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. D. Holm, “Peakons,” in Encyclopedia of Mathematical Physics, vol. 4, pp. 12–20, Academic Press, Oxford, UK, 2006. View at Publisher · View at Google Scholar
  4. J. K. Hunter and Y. Zheng, “On a completely integrable nonlinear hyperbolic variational equation,” Physica D: Nonlinear Phenomena, vol. 79, no. 2–4, pp. 361–386, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Wunsch, “On the Hunter-Saxton system,” Discrete and Continuous Dynamical Systems B, vol. 12, no. 3, pp. 647–656, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. V. Gurevich and K. P. Zybin, “Nondissipative gravitational turbulence,” Soviet Physics—JETP, vol. 67, pp. 1–12, 1988.
  7. M. V. Pavlov, “The Gurevich-Zybin system,” Journal of Physics A: Mathematical and General, vol. 38, no. 17, pp. 3823–3840, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. Wunsch, “The generalized Hunter-Saxton system,” SIAM Journal on Mathematical Analysis, vol. 42, no. 3, pp. 1286–1304, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Zuo, “A two-component μ-Hunter-Saxton equation,” Inverse Problems, vol. 26, no. 8, Article ID 085003, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. B. Moon and Y. Liu, “Wave breaking and global existence for the generalized periodic two-component Hunter-Saxton system,” Journal of Differential Equations, vol. 253, no. 1, pp. 319–355, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Moon, “Solitary wave solutions of the generalized two-component Hunter-Saxton system,” Nonlinear Analysis, vol. 89, pp. 242–249, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Zhang and L. Tian, “Wave-breaking criterion for the generalized weakly dissipative periodic two-component Hunter-Saxton system,” Journal of Applied Mathematics, vol. 2013, Article ID 809824, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. J. Li and H. Dai, On the Study of Singular Nonlinear Traveling Wave Equation: Dynamical System Approach, Science Press, Bejing, China, 2007.
  14. Z. Liu and B. Guo, “Periodic blow-up solutions and their limit forms for the generalized Camassa-Holm equation,” Progress in Natural Science, vol. 18, no. 3, pp. 259–266, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. B. He, Q. Meng, and Y. Long, “The bifurcation and exact peakons, solitary and periodic wave solutions for the Kudryashov-Sinelshchikov equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4137–4148, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. He, “Bifurcations and exact bounded travelling wave solutions for a partial differential equation,” Nonlinear Analysis: Real World Applications, vol. 11, no. 1, pp. 364–371, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Li and Z. Liu, “Smooth and non-smooth traveling waves in a nonlinearly dispersive equation,” Applied Mathematical Modelling, vol. 25, pp. 41–56, 2000.
  18. P. F. Byrd and M. D. Friedman, Handbook of Elliptic Integrals for Engineers and Scientists, Springer, Berlin, Germany, 1971.